# SDR DALA2023040502645

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 17,249 hours, 7,892 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3023 AFTER SHUT DOWN CLASS II MESSAGE "SMOKE." CARGO AREA. CORRECTIVE ACTION: R/R SMOKE DETECTOR 10WH IN BULK CARGO BAY PER A321 AMM 26-16. ALL CHECKS OK. (9733556)
